Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2014, Issue 2(35), Pages 22–32 (Mi vsgtu1318)  

Differential Equations

Boundary Value Problem with Shift for One Partial Differential Equation Containing Partial Fractional Derivative

O. A. Repinab

a Samara State Technical University, Samara, 443100, Russian Federation
b Samara State Academy of Economics, Samara, 443090, Russian Federation

Abstract: We investigate a nonlocal boundary value problem for the equation of special type. For $y> 0$ it is the equation of fractional diffusion, which contains partial fractional derivative of Riemann-Liouville. For $y <0$ it is the hyperbolic type equation with two perpendicular lines of degeneracy. The conditions of existence and uniqueness of the solution of the boundary value problem are formulated. The uniqueness of the solution of the problem is proved using the extremum principle and the use of generalized operator of fractional integro-differential in M. Saygo sense. The existence of a solution is reduced to the solvability of differential equations of fractional order, which solution is written out explicitly.

Keywords: boundary value problem, generalized operator of fractional integro-differentiation, Gauss hypergeometric function, Mittag–Leffler function

DOI: https://doi.org/10.14498/vsgtu1318

Full text: PDF file (613 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.6
MSC: 35М12, 35R11
Original article submitted 24/IV/2014
revision submitted – 11/V/2014

Citation: O. A. Repin, “Boundary Value Problem with Shift for One Partial Differential Equation Containing Partial Fractional Derivative”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(35) (2014), 22–32

Citation in format AMSBIB
\Bibitem{Rep14}
\by O.~A.~Repin
\paper Boundary Value Problem with Shift for One Partial Differential Equation Containing Partial Fractional~Derivative
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2014
\vol 2(35)
\pages 22--32
\mathnet{http://mi.mathnet.ru/vsgtu1318}
\crossref{https://doi.org/10.14498/vsgtu1318}
\zmath{https://zbmath.org/?q=an:06968872}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1318
  • http://mi.mathnet.ru/eng/vsgtu/v135/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:285
    Full text:127
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021